JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GLOBAL ATTRACTOR FOR COUPLED TWO-COMPARTMENT GRAY-SCOTT EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GLOBAL ATTRACTOR FOR COUPLED TWO-COMPARTMENT GRAY-SCOTT EQUATIONS
Zhao, Xiaopeng; Liu, Bo;
  PDF(new window)
 Abstract
This paper is concerned with the long time behavior for the solution semiflow of the coupled two-compartment Gray-Scott equations with the homogeneous Neumann boundary condition on a bounded domain of space dimension . Based on the regularity estimates for the semigroups and the classical existence theorem of global attractors, we prove that the equations possesses a global attractor in () space.
 Keywords
global attractor;two-compartment Gray-Scott equations;regularity estimates;
 Language
English
 Cited by
 References
1.
M. Ashkenazi and H. G. Othmer, Spatial patterns in coupled biochemical oscillators, J. Math. Biol. 5 (1978), no. 4, 305-350.

2.
J. F. G. Auchmuty and G. Nicolis, Bifurcation analysis of nonlinear reaction-diffusion equations I: evolution equations and the steady state solutions, Bull. Math. Biol. 37 (1975), no. 4, 323-365.

3.
T. Dlotko, Global attractor for the Cahn-Hilliard equation in $H^2$ and $H^3$, J. Differential Equations 113 (1994), no. 2, 381-393. crossref(new window)

4.
P. Gormley, K. Li, and G. W. Irwin, Modeling molecular interaction pathways using a two-stage identification algorithm, Syst. Synth. Biol. 1 (2007), no. 3, 145-160. crossref(new window)

5.
P. Gray and S. K. Scott, Autocatalytic reactions in the isothermal continuous stirred tank reactor: isolas and other forms of multistability, Chem. Eng. Sci. 38 (1983), 29-43. crossref(new window)

6.
P. Gray and S. K. Scott, Autocatalytic reactions in the isothermal, continuous stirred tank reactor: oscillations and instabilities in the system A + 2B ${\rightarrow}$ 3B, B ${\rightarrow}$ C, Chem. Eng. Sci. 39 (1984), 1087-1097. crossref(new window)

7.
P. Gray and S. K. Scott, Chemical Waves and Instabilities, Clarendon, Oxford, 1990.

8.
J. K. Hale, L. A. Peletier, andW. C. Troy, Exact homoclinic and heteroclinic solutions of the Gray-Scott model for autocatalysis, SIAM J. Appl. Math. 61 (2000), no. 1, 102-130. crossref(new window)

9.
M. Kawato and R. Suzuki, Two coupled neural oscillators as a model of the circadian pacemaker, J. Theoret. Biol. 86 (1980), no. 3, 547-575. crossref(new window)

10.
K. J. Lee, W. D. McCormick, J. E. Pearson, and H. L. Swinney, Experimental observations of self-replicating spots in a reaction-diffusion system, Nature 369 (1994), 215-218. crossref(new window)

11.
D. S. Li and C. K. Zhong, Global attractor for the Cahn-Hilliard system with fast growing nonlinearity, J. Differential Equations 149 (1998), no. 2, 191-210. crossref(new window)

12.
T. Ma and S. H. Wang, Stability and Bifurcation of Nonlinear Evolution Equations, Science Press, Beijing, 2006, (in Chinese).

13.
J. S. McGough and K. Riley, Pattern formation in the Gray-Scott model, Nonlinear Anal. Real World Appl. 5 (2004), no. 1, 105-121. crossref(new window)

14.
Y. Nishiura and D. Ueyama, Spatio-temporal chaos for the Gray-Scott model, Phys. D 150 (2001), 137-162. crossref(new window)

15.
I. Schreiber and M. Marek, Strange attractors in coupled reaction-diffusion cells, Phys. D 5 (1982), no. 2-3, 258-272. crossref(new window)

16.
G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, 2002.

17.
L. Song, Y. Zhang, and T. Ma, Global attractor of the Cahn-Hilliard euqation in $H^k$ spaces, J. Math. Anal. Appl. 355 (2009), no. 1, 53-62. crossref(new window)

18.
L. Song, Y. Zhang, and T. Ma, Global attractor of a modified Swift-Hohenberg equation in $H^k space, Nonlinear Anal. 72 (2010), no. 1, 183-191. crossref(new window)

19.
R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.

20.
Y. You, Dynamics of two-compartment Gray-Scott equations, Nonlinear Anal. 74 (2011), no. 5, 1969-1986. crossref(new window)

21.
Y. You, Global dynamics of a reaction-diffusion system, Electron. J. Differential Equations 2011 (2011), no. 25, 1-28.

22.
X. Zhao and B. Liu, The existence of global attractor for convective Cahn-Hilliard equation, J. Korean Math. Soc. 49 (2012), no. 2, 357-378. crossref(new window)

23.
X. Zhao and C. Liu, The existence of global attractor for a fourth-order parabolic equation, Appl. Anal. 92 (2013), no. 1, 44-59. crossref(new window)

24.
S. Zheng and A. Milani, Global attractors for singular perturbations of the Cahn-Hilliard equations, J. Differential Equations 209 (2005), no. 1, 101-139. crossref(new window)